American Journal of Industrial and Business Management

American Journal of Industrial and Business Management

ISSN Print: 2164-5167
ISSN Online: 2164-5175
www.scirp.org/journal/ajibm
E-mail: ajibm@scirp.org
"Three Important Applications of Mathematics in Financial Mathematics"
written by Xiaogang Yang,
published by American Journal of Industrial and Business Management, Vol.7 No.9, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top